# SDR HNAA2011100600310

- Difficulty date: September 22, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 48,809 hours, 53,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 1DF NOT WORKING (3RD 1 FROM FRONT)  FOUND BROKEN WIRE SPLICE, R & R WITH NEW SPLICE.  OPS CHECKED GOOD.
